Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 12, Number 3

All articles in this issue are freely accessible.

Heat transfer by free convection across a closed cavity between vertical boundaries at different temperatures
G. K. Batchelor.
Quart. Appl. Math. 12 (1954), 209-233
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 64563
Corrections in hot-wire correlation measurements
Carl E. Pearson.
Quart. Appl. Math. 12 (1954), 235-240
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99976
Vibrations of twisted beams
R. C. Di Prima and G. H. Handelman.
Quart. Appl. Math. 12 (1954), 241-259
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 64619
On the axially-symmetric steady wave propagation in elastic circular rods
Julián Adem.
Quart. Appl. Math. 12 (1954), 261-275
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 63912
On the non-steady motions of a rigid body in an ideal fluid
G. W. Morgan.
Quart. Appl. Math. 12 (1954), 277-285
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 63838
On the average second moment of the energy spectral intensity
Tse-Sun Chow.
Quart. Appl. Math. 12 (1954), 287-294
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 63866
Errors in asymptotic solutions of linear ordinary differential equations
Robert L. Evans.
Quart. Appl. Math. 12 (1954), 295-300
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 63509
Wave propagation in a visco-elastic medium
E. J. Scott.
Quart. Appl. Math. 12 (1954), 300-306
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 63914
Note on Taylor instability
Garrett Birkhoff.
Quart. Appl. Math. 12 (1954), 306-309
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 65316
Electromagnetic wave propagation in bounded electron beams
Philip Parzen.
Quart. Appl. Math. 12 (1954), 309-312
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 63931
A note on the numerical solution of the equation $x^{m}+ax^{n}+b=0$
Shu-Chuang Ting Kuan.
Quart. Appl. Math. 12 (1954), 313-315
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 64477
Note on the circle theorem of hydrodynamics
E. Levin.
Quart. Appl. Math. 12 (1954), 315-316
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 63837
A note on a paper by G. C. McVittie
G. B. Whitham.
Quart. Appl. Math. 12 (1954), 316-318
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 63835

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website